Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 22, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 13, 2007, 4:10 PM CDT for DeWitt County, Karnes County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2007, 4:10 PM CDT (21:10 UTC)
- Expired
- Mar 13, 2007, 5:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties DeWitt County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 101 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 4:30 PM CDT | HAIL 0.5 | Nordheim, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 132110 SVREWX TXC123-255-132200- /O.NEW.KEWX.SV.W.0022.070313T2110Z-070313T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 410 PM CDT TUE MAR 13 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES... DEWITT KARNES * UNTIL 500 PM CDT * AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF NORDHEIM...OR ABOUT 14 MILES EAST OF KENEDY...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NORDHEIM BY 415 PM CDT YORKTOWN BY 430 PM CDT CUERO BY 455 PM CDT LAT...LON 2881 9774 2869 9758 2901 9720 2919 9740 $$
4 follow-up statements
000 WWUS54 KEWX 132124 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 423 PM CDT TUE MAR 13 2007 TXC255-132133- /O.CAN.KEWX.SV.W.0022.000000T0000Z-070313T2200Z/ KARNES TX- 423 PM CDT TUE MAR 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR KARNES COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED INTO DEWITT COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2890 9764 2879 9751 2901 9720 2919 9740 $$ TXC123-132200- /O.CON.KEWX.SV.W.0022.000000T0000Z-070313T2200Z/ DEWITT TX- 423 PM CDT TUE MAR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DEWITT COUNTY... AT 417 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF NORDHEIM...OR ABOUT 9 MILES SOUTH OF YORKTOWN...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... YORKTOWN BY 430 PM CDT CUERO BY 500 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2890 9764 2879 9751 2901 9720 2919 9740 $$
000 WWUS54 KEWX 132133 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 432 PM CDT TUE MAR 13 2007 TXC123-132200- /O.CON.KEWX.SV.W.0022.000000T0000Z-070313T2200Z/ DEWITT TX- 432 PM CDT TUE MAR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DEWITT COUNTY... AT 426 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR YORKTOWN...MOVING NORTHEAST AT 30 MPH. MARBLE SIZED HAIL WAS REPORTED NEAR NORDHEIM AT 430 PM. THE SEVERE THUNDERSTORM WILL BE NEAR... CUERO BY 450 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2890 9764 2879 9751 2901 9720 2919 9740 $$
000 WWUS54 KEWX 132154 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 454 PM CDT TUE MAR 13 2007 TXC123-132200- /O.CON.KEWX.SV.W.0022.000000T0000Z-070313T2200Z/ DEWITT TX- 454 PM CDT TUE MAR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DEWITT COUNTY... AT 446 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THOMASTON...OR ABOUT 8 MILES SOUTHEAST OF CUERO...MOVING NORTHEAST AT 40 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2890 9764 2878 9739 2910 9703 2932 9728 $$
000 WWUS54 KEWX 132203 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 501 PM CDT TUE MAR 13 2007 TXC123-132211- /O.EXP.KEWX.SV.W.0022.000000T0000Z-070313T2200Z/ DEWITT TX- 501 PM CDT TUE MAR 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR DEWITT COUNTY EXPIRED AT 500 PM CDT... THE THUNDERSTORM HAS WEAKEN...HOWEVER PEA TO MARBLE SIZED HAIL IS STILL POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2890 9764 2878 9739 2910 9703 2932 9728 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 4:00 PM CDT, 10 minutes earlier.
Area forecast discussion, Mar 13, 4:00 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 400 PM CDT TUE MAR 13 2007 .DISCUSSION... A CONTINUED GOOD CHANCE OF RAIN EXPECTED THROUGH WEDNESDAY MORNING...WITH LOCALLY HEAVY RAIN STILL POSSIBLE. WILL KEEP FLASH FLOOD WATCH THRU 7 AM WEDNESDAY MORNING. LOW ALOFT NEAR THE SE CORNER OF NEW MEXICO IS FORECAST TO MOVE EAST ACROSS TEXAS TONIGHT AND WEDNESDAY MORNING. AHEAD OF THIS MARCH RAIN MAKER...OCCASIONAL RAIN WILL CONTINUE FORMING TONIGHT...WITH SHOWERS AND THUNDERSTORMS. THE AREA OF RAIN WILL SLOWLY MOVE EAST TONIGHT THRU WEDNESDAY MORNING...AS THE LOW ALOFT IS CARRIED EAST. BY WEDNESDAY AFTERNOON A COMPOSITE OF SOLUTIONS SINCE THE WEEKEND SHOWS THE LOW MOVING EAST OF THE AREA...SIGNALING DECREASING CLOUDS AND RAIN CHANCES FROM THE WEST BEGINNING WEDNESDAY MORNING AND CONTINUING THRU WEDNESDAY AFTERNOON. MORE STABLE CONDITIONS EVOLVING QUICKLY FROM THE WEST WEDNESDAY NIGHT AND THURSDAY MORNING. THIS MAY HELP PATCHY FOG FORM OVER PART OF THE AREA THURSDAY MORNING... THEN MIXING OUT TO A MOSTLY SUNNY AND WARM DAY THURSDAY... AHEAD OF A COLD FRONT FORECAST TO MOVE ACROSS THE AREA ON THURSDAY NIGHT THROUGH FRIDAY. INITIALLY CLOUDS MAY COME WITH THE COLD FRONT AND AN ASSOCIATED S/W TROF COMING FROM THE N AND NW. CLEARING EXPECTED IN THE DAY FRIDAY AND FRIDAY NIGHT IN WAKE OF THIS PROGRESSIVE MOVING WEATHER SYSTEM. A MOSTLY SUNNY TO PARTLY CLOUDY DAY IS EXPECTED SATURDAY. INCREASING CLOUDS ARE EXPECTED SATURDAY NIGHT THROUGH MONDAY...AS SOUTHERLY WINDS RETURN AND INCREASE. MEDIUM RANGE TOOLS SHOW ANOTHER WINDOW FOR RAIN OPENING UP IN THE WEEK OF MAR 19 TO MAR 24. ONE WINDOW COULD COME WITH A WEAK COOL FRONT IN THE MIDDLE OF NEXT WEEK AND ANOTHER WINDOW FOR RAIN SHOWS UP LATE NEXT WEEK TO THE WEEKEND OF MARCH 24 AND 25...AS A 500 HPA LOW IS FORECAST TO APPROACH THE AREA FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 60 79 58 84 56 / 100 50 10 - - AUSTIN BERGSTROM INTL AIRPORT 60 78 54 84 52 / 100 50 10 - - DEL RIO INTL AIRPORT 57 87 57 89 60 / 60 10 - - - SAN ANTONIO INTL AIRPORT 60 81 58 86 58 / 80 40 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH 7 AM CDT WEDNESDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DEWITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && 08/25/JB
Hazardous weather outlook, Mar 13, 5:37 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 537 AM CDT TUE MAR 13 2007 TXZ171>173-183>194-202>209-217>225-228-141100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 537 AM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS ALL OF SOUTH CENTRAL TEXAS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Mar 13, 1:48 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL WARING 29.95N 98.80W
03/13/2007 E1.75 INCH KENDALL TX LAW ENFORCEMENT
MARBLE TO GOLF BALL SIZED HAIL REPORTED IN WARING.
&&
MSLocal storm report, Mar 13, 2:23 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
223 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
03/13/2007 BURNET TX FIRE DEPT/RESCUE
HIGH WATER ON U.S. 281 AT 2ND STREET. ONE LANE IS CLOSED
ON THE SOUTH BOUND PART OF U.S. 281.
0217 PM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
03/13/2007 BURNET TX FIRE DEPT/RESCUE
HIGH WATER ON US 281 AT 2ND STREET IN MARBLE FALLS. ONE
LANE WAS CLOSED ON THE SOUTH BOUND PART OF US 281.
0217 PM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
03/13/2007 BURNET TX FIRE DEPT/RESCUE
HIGH WATER ON US 281 AND 2ND STREET IN MARBLE FALLS. ONE
LANE WAS CLOSED ON THE SOUTH BOUND PART OF US 281.
&&
BLAEWXLocal storm report, Mar 13, 3:00 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
03/13/2007 BURNET TX FIRE DEPT/RESCUE
HIGH WATER ON U.S. 281 AT 2ND STREET. ONE LANE IS CLOSED
ON THE SOUTH BOUND PART OF U.S. 281.
0217 PM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
03/13/2007 BURNET TX FIRE DEPT/RESCUE
HIGH WATER ON US 281 AT 2ND STREET IN MARBLE FALLS. ONE
LANE WAS CLOSED ON THE SOUTH BOUND PART OF US 281.
0217 PM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
03/13/2007 BURNET TX FIRE DEPT/RESCUE
HIGH WATER ON US 281 AND 2ND STREET IN MARBLE FALLS. ONE
LANE WAS CLOSED ON THE SOUTH BOUND PART OF US 281.
0236 PM FLASH FLOOD FEDOR 30.32N 97.05W
03/13/2007 LEE TX DEPT OF HIGHWAYS
FM 1624 FROM NORTH OF YEGUA CREEK TO SOUTH OF YEGUA CREEK
CLOSED.
0238 PM FLASH FLOOD LOCKHART 29.87N 97.68W
03/13/2007 CALDWELL TX DEPT OF HIGHWAYS
FM 1322 FROM CLEARFORK ROAD TO EBBON ROAD WATER OVER THE
ROAD.
0240 PM FLASH FLOOD STAPLES 29.78N 97.83W
03/13/2007 GUADALUPE TX DEPT OF HIGHWAYS
FM 1977 AT THE SAN MARCOS RIVER CLOSED.
0242 PM FLASH FLOOD KARNES CITY 28.89N 97.90W
03/13/2007 KARNES TX DEPT OF HIGHWAYS
FM 1144 TO US HWY 81 CLOSED.
0244 PM FLASH FLOOD LA VERNIA 29.35N 98.11W
03/13/2007 WILSON TX LAW ENFORCEMENT
BRIDGE AT CIBOLO CREEK AT FM 775 CLOSED.
&&
DCLocal storm report, Mar 13, 3:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
03/13/2007 BURNET TX COUNTY OFFICIAL
ROAD CLOSURES IN MARBLE FALLS... BROADWAY AT MAIN AND AVE
L, ALSO 800 BLK OF LAKESHORE
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 16 min |
| Mar 12, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 16 min |
| Mar 12, 9:34 PM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
| Mar 12, 9:44 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 27 min |
| Mar 12, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 26 min |
| Mar 12, 9:51 PM CDT | Flash Flood Warning | EWX | Wilson | 114 min |
| Mar 12, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 29 min |
| Mar 13, 12:39 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Mar 13, 4:04 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 24 hr |
| Mar 13, 11:11 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Wilson | 3 hr |
| Mar 13, 11:28 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 32 min |
| Mar 13, 11:53 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 6 hr |
| Mar 13, 11:59 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 31 min |
| Mar 13, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 34 min |
| Mar 13, 12:28 PM CDT | Flash Flood Warning | EWX | Karnes | 6 hr |
| Mar 13, 12:49 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Mar 13, 1:04 PM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 5 hr |
| Mar 13, 1:12 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 33 min |
| Mar 13, 1:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 33 min |
| Mar 13, 1:58 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lavaca, Lee, Travis, Williamson | 4 hr |
| Mar 13, 2:03 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 12 min |
| Mar 13, 2:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 23 min |
| Mar 13, 2:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 4 hr |
| Mar 13, 2:14 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 46 min |
| Mar 13, 2:38 PM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Mar 13, 2:38 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 3 hr |
| Mar 13, 5:42 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 33 min |
| Mar 13, 6:01 PM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 4 hr |
| Mar 13, 6:11 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 64 min |
| Mar 13, 6:52 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 23 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.